glancing manProgram At A GlanceConference Information - workshops, fees, hotel, etc

Program at a Glance - 2010 Conference

Tues, Wed, Thurs
July 6, 7 & 8
Fri/July 9 Sat/July 10 Sun/July 11 Mon,Tues
July12 & 13

Thursday Luncheon
July 8

11:45am 1.25hr CE, $26 per person
Women: Why Marriage?!
Helen LaKelly Hunt, Pat Love, Nisa Muhammad, Patty Howell



Registration - Mon July 5, 4 - 6pm
Tues, Wed, Thurs 7:30am - 8:30am
and 4-6:30pm
Fri, Sat, Sun:

7:30am-7:30pm
Mon-7:30am-6pm

Exhibits open 8am Wed, July 8 and
are open during conference hrs
until Sun July 11, at 7pm


8:30am-5:30pm
PRE CONFERENCE TRAINING
INSTITUTES: 100s
7.5 hrs CE per day

3 days: Tues, Wed, Thurs
July 6, 7, & 8:

PREP 7.0
- Howard Markman,
Scott Stanley, Galena Rhoades

Active Relationships Military - Kelly Simpson, Anthony Landry

Family Wellness
- George Doub, Ana Morante

World Class Marriage - Patty Howell, Ralph Jones, David D'Leon

2 days: Wed & Thurs,
July 7 & 8:

The Gottman Method
- Vagdevi Meunier


Basic Training for Black Couples & Singles
- Rozario Slack, Nisa Muhammad


Prep in the Workplace
- Tim Gardner,
Jack Myrick


CompassionPower Boot Camp & Love Without Hurt

- Steven Stosny

Couple Communication
- Sherod & Phyllis Miller

IMAGO: Couplehood Programs
- Harville Hendrix,
Helen LaKelly Hunt

Marriage Links
- John Van Epp

The Blue Print
-Joe Jones, Cassandra Codes-Johnson, James Worthy

Torn Asunder/Close Calls:
Mending & Preventing Infidelity
- Dave Carder

FOCCUS/REFOCCUS
- Lynda Madison,
Bob Thome


Love Notes
-Marline Pearson

1 day: Thurs, July 8

Toward a Growing Marriage: For Churches & Couples - Gary Chapman


 

7:30-8:15am
Roundtables/Interest Groups:
- Family Ministry
- African American
- School/Youth
- Asian


Exhibits &
Registration
7:30am-7:30pm

7:30-8:15am
Roundtables/Interest
Groups:

- Family Ministry
- Military
- Latino/Hispanic
- African American
- CMPs


Exhibits & Registration
7:30am-7:30pm

7:30-8:15am
Roundtables/Interest
Groups:
- Family Ministry
- Military
- Latino/Hispanic
- Healthy Sexuality
- Divorce Reform


Exhibits & Registration
7:30am-7:30pm

Post-Conf Registration Hrs:
Mon 7:30am-6pm

8:30am-5:30pm
POST CONFERENCE
TRAINING INSTITUTES
: 900s
7.5hrs CE per day

2-day Mon & Tues


PREP Within Our Reach - Lief Noll,
Lawrence Ramos

Adventures in Marriage - Lori Gordon, Richard Albertson, Rob Harrison

Mastering the Mysteries of Stepfamilies
- Nancy Landrum

8 Habits of a Successful Marriage - Jane & John Covey

Life Coaching With Couples
- Patrick Williams,
Mike Lellibridge

How to Avoid
Falling for a Jerk
-John Van Epp

Love's Cradle
- Mary Ortwein

Hold Me Tight:
Emotionally Focused (EFT) Interventions

- Kathryn Rheem,
George Faller

Keeping FAITH (Families and Inmates Together in Harmony)
- Ron & Cathy Tijerina, Sherod Miller

1-day: Mon:

Paradox of Desire
-Esther Perel

Sex & Porn Addiction
-Mark Laaser


PREPARE/ENRICH
- Peter Larson, Matthew Turvey

Money Habitudes
-Syble Solomon


Tech Boot Camp -Marc Payan

Active Relationships Advanced Training -
Kelly Simpson, Anthony Landry,
Karen Anzak

Family Wellness Advanced Training - Ana Morante, Erin Simile

8:30-10am 1.5hr
PLENARY - P-2
Research, Innovation, Delivery
Howard Markman
Scott Stanley
Frank Fincham
8:30-10am 1.5hr CE
PLENARY - P-5
Love in the Time of Twitter
Pat Love
Porn Addiction
Mark Laaser
8:30-9:45am 1 hr CE PLENARY - P-9
Erotic Intelligence
Esther Perel

10:15-11:45am 1.5hr CE  200 Series WORKSHOPS
(20 concurrent sessions)
10:15-11:45am 1.5hr CE
400 Series WORKSHOPS
(20 concurrent sessions)
10-11:30am 1.5hr CE
600 Series
WORKSHOPS

(20 concurrent sessions) 

12noon-1:45pm
1 hr CE
LUNCH PLENARY - P-3
Divorce Reconciliation
Bill Doherty

Don Gordon

12noon-1:45pm
1 hr CE
LUNCH PLENARY - P-6
Divorce Busting Secrets
Michele Weiner-Davis


11:45am-1:45pm 1.5hr CE
LUNCH PLENARY P-10
Connections
Julie Baumgardner
Marshall Howard




2pm - 3:30pm 1.5hr CE
700 Series Workshops
(20 concurrent sessions)


4-5:30pm 1.5 hr CE
800 Series Seminars
(20 concurrent sessions)

7pm - Exhibits close

Dinner on your own


5:30-6:30pm
Teach-In:
Saving the Marriage Money
- Chris Gersten
__________________

7:30-10pm 2.25 hrs CE PLENARY - P-11
Marriage Comedy Club
Kerri Pomarolli & Ron McGehee,

Jay & Laura Laffoon
Yakov Smirnof

 

 

 

 

 

 

2-3:30pm 1.5hr CE
300 Series WORKSHOPS
(20 concurrent sessions)
2-3:30pm 1.5hr CE
500 Series WORKSHOPS
(20 concurrent sessions)

3:45-5pm 1.25hr CE
PLENARY - P-4
It Takes a Village
John Van Epp


 


5:15-6:15pm
Teach-In:
Saving the Marriage Money
- Chris Gersten, Dennis Stoica, Nisa Muhammad
Media Savvy Pt 1 - Scott Haltzman
Exhibits
Book Signing/
Meet the Authors

5:30pm - Jewish Sabbath Service


3:45-5pm 1.25 hr CE
PLENARY - P-7
Keeping Familes & Inmates Together
Ron & Cathy Tijerina
Sherod Miller

 
------------------------
5:15-6:15pm
Teach-Ins:
Legislative Strategies
-Bill Doherty, Mike McManus, John Stemberger, Richard Albertson
16 & Pregnant
- Amy Kramer
Media Savvy Pt II
- Scott Haltzman
Tech Boot Camp
- Marc Payan

5:30pm -Catholic Mass

Exhibits
Book Signing/
Meet the Authors



DINNER on your own

7:30-10pm 2.25 hrs CE PLENARY - P-8
Venus on Fire/Mars on Ice
John Gray

 

 

 

6:30-8:30pm Thurs 1.75 hr CE
OPENING PLENARY P-1
Welcome
Diane Sollee
The Adventure of the Future
Gary Chapman

Kay Reed
Dennis Stoica
Mike Strohm

 


8:30-9:30pm - Thurs
EXHIBITS
Reunions & Gatherings

8:45-10:15pm Thurs 1.5hrs CE
Singles ONLY Seminar
Secrets of Great Relationships
- Scott Haltzman

 

 

7-9:30pm 2 hrs CE
BANQUET B-Thur
Becoming Better
Husbands

Bill Doherty

The #1 Social Event of the conference. $39 per person